MAUDE Adverse Event Report: Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use

Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use
Catalog Number 94640DB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anxiety (2328); Skin Disorders (4543); Subcutaneous Nodule (4548)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported they were injected with one syringe of juvéderm volbella® xc in the tear throughs, ocularis, and in the middle underneath the eye area.Patient also received 1ml of juvéderm voluma® xc into the marionette lines and 2mls of juvéderm voluma® xc into the temples.Patient noted that immediately after injection, they experienced "three big bumps in the eye area, indentation, caused disfigurement" and bilateral cystic acne on the eyelids soon after.Patient underwent two hyaluronidase injections approximately three and four weeks after the injection.Patient also received another 0.55mls of juvéderm voluma® xc into the cheeks.About another two weeks later, patient was injected with more juvéderm voluma® xc in an unspecified area that "reignited the lump and resulted in big as ever like a big mosquito bite." patient reports event has been very stressful and is being evaluated by a plastic surgeon.The healthcare professional later informed abbvie that the event was more of a "placement" and "settling" issue, noting that the left side is not settle properly and the issue was more prevalent there.Healthcare professional used pate in addition to the hyaluronidase injections and additional filler and is intending to add more filler and hyaluronidase for the events.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
Juvederm Voluma XC 27G 2 x 1mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50038333
Report Number3005113652-2026-00829
Device Sequence Number13217875
Product Code LMH
UDI-Device Identifier30888628000012
UDI-Public(01)30888628000012(17)270924(10)1004982924
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number94640DB
Device Lot Number1004982924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight110 LB
Patient RaceWhite